# SDR CA030606009

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 3036640
- Part serial: 1936
- Condition: Wrong Part
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN)  ENG WAS SHUTOFF IN FLT FOLLOWING HIGH T-5 OCCURRENCE. NO DAMAGE EXTERNALLY & ONLY DAMAGE FOUND INTERNALLY RUBBING CONTACT BETWEEN COMP TURBINE BLADE TIPS & CT SHROUD SEG.  NO EVIDENCE OF OVERTEMP, OR ANY BUILD ERRORS IN THE ENG. FLOW DIVIDER HAS WRONGLY IDENTIFIED BODY INSTALLED, THIS ERROR HAS CAUSED DIFFICULTIES IN STARTING AND IN FLT INCIDENT. IN-FLT PROBLEMS OF THIS ENG CAUSED BY FLOW DIVIDER. WRONG BODY BEING INSTALLED ALLOWED OUTLET TO POUR A LOT OF FUEL THROUGH IT. ENG WAS POURING FUEL OUT OF THE FLOW DIVIDER, MADE ENG RUN VERY LEAN IN FUEL & NOT ABLE TO PRODUCE ENOUGH ENERGY TO PROPERLY ACCELERATE DURING THE START CYCLE, LEADING TO ELEVATED TEMP WITH CT BLADE TIP RUB.
